# SDR R61A201510020750

- Difficulty date: October 2, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Part number: NAS1801088
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WIRE HARNESS MOUNTING BRACKET AT SPAR 3 AFT PYLON FAIRING T/E FASTENERS ARE CORRODED. MAINTENANCE R & R WIRE HARNESS MOUNTING BRACKET AT SPAR 3 AFT PYLON FAIRING T/E FASTENERS IAW AMM 20-10-07, PN NAS1801-08-8, SCREW.
